# SDR DALA2021051102652

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 78,692 hours, 25,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:604. CORRECTIVE ACTION: REINSTALLED SIGN LENS.CKS OK. (1803586)
